Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

On the classification of unitary matrices.

Gongopadhyay, Krishnendu and Parker, John R. and Parsad, Shiv (2015) 'On the classification of unitary matrices.', Osaka journal of mathematics., 52 (4). pp. 959-993.

Abstract

We classify the dynamical action of matrices in SU(p,q) using the coefficients of their characteristic polynomial. This generalises earlier work of Goldman for SU(2,1) and the classical result for SU(1,1), which is conjugate to SL(2,R). As geometrical applications, we show how this enables us to classify automorphisms of real and complex hyperbolic space and anti de Sitter space.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(457Kb)
Full text:(VoR) Version of Record
Download PDF
(538Kb)
Status:Peer-reviewed
Publisher Web site:http://projecteuclid.org/euclid.ojm/1447856028
Date accepted:No date available
Date deposited:21 October 2014
Date of first online publication:October 2015
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar